MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event occurred on 2/18/2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned and is currently being evaluated.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event occurred on 2/18/2021.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Lens fragments of the explanted lens were returned.Visual inspection found no issues with the lens fragments.Optical quality of the lens was also assessed and no issues were noted.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's right eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11518111
Report Number3012712027-2021-00012
Device Sequence Number14436247
Product Code PZK
UDI-Device Identifier00818806020180
UDI-Public010081880602018017220131
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;